MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351250
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the probe was continuously activating.The procedure was completed successfully with no impact to the patient.
 
Additional Manufacturer Narrative
Alleged failure: per sales rep, turned it on and it wouldn't turn off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the detachment of the suction tube to the suction shaft causing a leak internally which creates a short.Inadequate gluing operation on the suction tube and suction adapter, the user accidentally submerges the device in saline.The product was returned for investigation and the failure mode was confirmed and will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBES, 50-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7887298
Report Number0002936485-2018-00609
Device Sequence Number2488860
Product Code GEI
UDI-Device Identifier07613327056983
UDI-Public07613327056983
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351250
Device Lot Number18033AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1